Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstructions to the smoothing of piecewise-differentiable homeomorphisms


Author: James Munkres
Journal: Bull. Amer. Math. Soc. 65 (1959), 332-334
DOI: https://doi.org/10.1090/S0002-9904-1959-10345-1
MathSciNet review: 0112150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. vol. 64 (1956) pp. 399-405. MR 82103
  • 2. E. E. Moise, Affine structures in 3-manifolds, V. The triangulation theorem and Hauptvermutung, Ann. of Math. vol. 56 (1952) pp. 96-114. MR 48805
  • 3. J. R. Munkres, Differentiable isotopies on the 2-sphere, Abstract 548-137, Notices Amer. Math. Soc. vol. 5 (1958) p. 582.
  • 4. R. Thorn, Les structures différentiable des boules et des spheres, (to appear).
  • 5. J. H. C. Whitehead, On C, Ann. of Math. vol. 41 (1940) pp. 809-824. MR 2545


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10345-1

American Mathematical Society